# SDR SWIA972370

- Difficulty date: February 12, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 4,173 hours, 5,907 cycles
- Engine: Pwa PW118B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECIEVED A GREEN (LEFT) SYTEM LOW LEVEL LIGHT GAUGE SHOWED TOP OF YELLOW ARC.  A FEW MINUTES LATER RECEIVED A LOW PRESSURE LIGHT.  THEN A FEW MINUTES LATER RECEIVED A MAIN PUMP LOW PRESSURE LIGHT WITH THE ELEC HYDRAULIC PUMP ON LIGHT.  THE HYDRAULIC FLUID LEVEL GAUGE DID SHOW A SLOW DECREASE IN FLUID LEVEL THE ENTIRE TIME.  LANDED NORMALLY WITH GAUGE SHOWING IN MIDDLE OF YELLOW ARC.  ELEC PUMP RAN EMTPY APPROXIMATELY 5 MINUTES AFTER LANDING.  TROUBLESHOT SYSTEM FOR LEAKS.  FOUND CHAFED LINE AT GREEN HYD SYTEM MAIN ENGINE DRIVEN PUMP PRESSURE LINE.  REMOVED AND REPAIRED LINE TO SERVICEABLE CONDITION.  OPS CHECK GOOD.  NO LEAKS NOTED.  ALL HYDRAULIC SYSTEMS AND EQUIPMENT OPS CHECK GOOD.
